MAUDE Adverse Event Report: Cardiovascular Systems Incorporated Diamondback Peripheral; Catheter, Peripheral, Atherectomy

Cardiovascular Systems Incorporated Diamondback Peripheral; Catheter, Peripheral, Atherectomy
Model Number DBP-EX-200SOL145
Medical Device Problem Codes Noise, Audible (3273); Device Contaminated at the User Facility (4064)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); Embolism/Embolus (4438)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a diamondback 2.0 solid peripheral orbital atherectomy device (oad) was used in moderately calcified and mildly tortuous left superficial femoral artery (sfa) chronic total occlusion (cto) and during treatment the physician noticed an audible difference and stopped the use of oad.Two treatments were performed with the oad before the reported issue was observed.There were no observed device issues noticed before the audible sound.The noise heard was low pitch.During removal, it was noticed intima was wrapped around the crown under live x-ray.The cause of embolism was while removing it through the sheath, the tissue/intima came off the crown and went downstream.After oad removal, the physician used a non-abbott device to perform thrombectomy to remove a piece of intima that had traveled downstream in the posterior tibial.Patient had no other complications or symptoms after removal.The patient was stable.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported unusual noise, device contaminated at the user facility, device embedded in tissue or plaque, embolism and unexpected medical intervention appears to be related to operational context.In this case it is possible that the reported unusual noise, device contaminated at the user facility, device embedded in tissue or plaque, embolism and unexpected medical intervention are a result of the patient¿s disease severity and/or use techniques employed; however, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
Diamondback Peripheral
Common Device Name
Catheter, Peripheral, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key50734561
Report Number3004742232-2026-00218
Device Sequence Number10599348
Product Code MCW
UDI-Device Identifier10852528005848
UDI-Public(01)10852528005848(17)280228(10)602630
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBP-EX-200SOL145
Device Catalogue Number7-10030-04
Device Lot Number602630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown